One would think calling a woman a wookiee would be just downright mean. I do not. The simple fact is I feel like one. Why, you ask? Because I have to take this drug that others know well called prednisone.
This drug is an organ saver for me. It has let me keep my eyesight and prevented damage to other organs in my body. It has, at high doses, given me the energy to make it through some hard days. It has been a front line warrior against my disease.
It has also given me diabetes, hump back, moonface, crazy ass mood swings and wookieeness.
Think mutton chops are sexy on a woman? I didn’t think so. Unibrows? yea, not so much. Would you want a woman with a mustache better than yours? No way! And thats just the wookieeness above my neck. There are others places my wookineess has dared to occupy and desert. The hair on my thighs and arms has stopped growing but my lower legs have turned into a forest that rivals Yosemite. When did I get hair on my toes? Holy canolli, I don’t knoes.
As the prednisone dose is lowered, my wookieeness is retreating and turning more wookiee-ish. I am starting to look less like a female drag queen. My bone structure is becoming more pronounced and the unruly hair is becoming peach fuzz.
Little did my caveman know the potential that lied beneath my smooth, sexy exterior. Poor guy thought he was evolving, while I was devolving. Oh well, I guess it makes for some warm, cozy nights.